# SDR USAA2013011400011

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 55,165 hours, 20,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575710070010000
- Part serial: DO01686
- Condition: Debonded
- Location: Te Flap
- Part time: 55,176 hours, 18,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - 5 FOOT AREA OF DISBONDING ON UPPER SURFACE OF RIGHT OUTBOARD FLAP TRAILING EDGE WEDGE BETWEEN 7 TO 12 FEET FROM INBOARD EDGE.  REPLACED RIGHT OUTBOARD FLAP TRAILING EDGE WEDGE IAW A320 SRM 51-42-11 & AIRBUS DRAWING D57574280.
